Hongqi Xue, PhD

Research Assistant Professor
Ph.D. (1999) Chinese Academy of Sciences

 

Contact Information:

University of Rochester
Dept of Biostatistics and Computational Biology
601 Elmwood Avenue Box 630
Rochester, New York 14642
 
Office: Saunders Research Building 4166
Phone: (585) 275-0440
Fax: (585) 273-1031
E-mail: Hongqi_Xue@urmc.rochester.edu

Curriculum Vitae


Research Interests

  • Semiparametric and Nonparametric Statistics
  • Statistics Analysis for Ordinary Differential Equation Models
  • High-Dimensional Variable Selection
  • Survival Analysis
  • HIV/AIDS, Influenza and Cancer Studies

 

Selected Publications (from 25 peer-reviewed publications)

  • Miao, H.*, Wu, H.* and Xue, H.* (2014). Generalized Ordinary Differential Equation Models. Journal of the American Statistical Association, accepted.  (* denotes equal contribution authors by alphabetic order)
  • Wu, H., Miao, H. Xue, H., Topham, D.J. and Zand, M. (2014). Quantifying Immune Response to Influenza Infection via Multivariate Nonlinear ODE Models with Partially Observed State Variables. Statistics in Biosciences, in press.
  • Gu, W., Wu, H., Miao, H. and Xue, H. (2014). Parameter Estimation for A Type of Nonlinear Stochastic Models Observed with Error. Computational Statistics and Data Analysis, 79, 113-119.
  • Wu H., Lu T., Xue H. and Liang H. (2014). Sparse Additive Ordinary Differential Equations for Dynamic Gene Regulatory Network Modeling. Journal of the American Statistical Association, 109, 700--716.
  • Wu, S.*, Xue, H.*, Wu Y. and Wu H. (2014). Variable Selection for Sparse High-Dimensional Nonlinear Regression Models by Combining Nonnegative Garrote and Sure Independence Screening. Statistica Sinica, 24, 1365--1387. (* denotes co-first authors)

  • Wu H., Xue H., and Kumar A. (2012). Numerical Discretization-Based Estimation Methods for ODE Models with Measurement Error via Penalized Spline Smoothing. Biometrics 68: 344-352.

  • He X., Xue H., and Shi N.Z. (2010). Sieve Maximum Likelihood Estimator for Double Semiparametric Zero-Inflated Poisson Models. Journal of Multivariate Analysis 101: 2026-2038.

  • Xue H., Miao H., and Wu H. (2010). Sieve Estimation of Constant and Time-Varying Coefficients in Nonlinear Ordinary Differential Equation Models by Considering both Numerical Error and Measurement Error. Annals of Statistics 38: 2351-2387.

  • Lam K.F., Xue H., and Cheung Y.B. (2006). Semiparametric Analysis of Zero-Inflated Count Data. Biometrics 62: 996-1003.

  • Xue H., Lam K.F., Cowling B.J., and De Wolf, F. (2006). Semiparametric Accelerated Failure Time Regression Analysis with Application to Interval Censored HIV/AIDS Data. Statistics in Medicine 25: 3850-3863.

  • Lam K.F. and Xue H. (2005). A Semiparametric Regression Cure Model with Current Status Data. Biometrika 92: 573-586.

  • Xue H., Lam K.F., and Li G. (2004). Sieve Maximum Likelihood Estimator for Semiparametric Regression Models with Current Status Data. Journal of the American Statistical Association 99: 346-356.